muscle-icon

Pain in joints

I am being diagnosed for TB. I am currently on medicine. Since last ten days i am having problem with my joints(painful) when touched otherwise ok. what can be the cause and please suggest a solution
views-icons 33 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello there. I can understand your concern. Surely we will help you but you havent mentioned what TB are you suffering from? Is it pulmonary tuberculosis or some other tuberculosis? As of now, take a pain killer like Cap. Proxyvon plus twice a day and consult a orthopedician in person for further evaluation and management. Best regards. Dr. Anil kumar jain.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Suchita K Taparia
Sports and Musculoskeletal Physiotherapist 7 yrs exp Bangalore
consulte with orthopaedic doctor....
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO